Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Green Bay, WI

August 26, 20184 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 26, 2018, 4:49 PM CDT for 4 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2018, 4:49 PM CDT (21:49 UTC)
Expired
Aug 26, 2018, 5:34 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:50 PM CDTTSTM WND GST 701 Se Waupaca, WI
Aug 26, 4:55 PM CDTTSTM WND GST 48Waupaca, WI
Aug 26, 5:18 PM CDTTSTM WND DMGShiocton, WILARGE BRANCHES REPORTED ON HIGHWAY 187. DELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 4:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS53 KGRB 262149
SVRGRB
WIC087-135-137-139-262245-
/O.NEW.KGRB.SV.W.0041.180826T2149Z-180826T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
449 PM CDT SUN AUG 26 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Winnebago County in east central Wisconsin...
  Eastern Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Western Outagamie County in northeastern Wisconsin...

* Until 545 PM CDT.

* At 448 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Amherst to near Waupaca to near
  Green Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
  Clintonville, Fremont, Embarrass and Lake Poygan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 8889 4399 8902 4426 8903 4444 8922
      4457 8922 4468 8861 4459 8861 4459 8854
      4438 8841 4389 8840 4389 8888
TIME...MOT...LOC 2148Z 260DEG 39KT 4454 8926 4427 8901 4389 8897 

HAIL...0.88IN
WIND...60MPH
 
$$

AK
3 follow-up statements
534 
WWUS53 KGRB 262205
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
505 PM CDT SUN AUG 26 2018

WIC087-135-137-139-262245-
/O.CON.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
505 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...WAUPACA AND WESTERN OUTAGAMIE
COUNTIES...

At 505 PM CDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Amherst to near Fremont to 6
miles north of Rosendale, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Fremont, Embarrass and Lake Poygan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4398 8889 4399 8896 4426 8903 4459 8913
      4468 8861 4459 8861 4459 8854 4438 8841
      4389 8840 4389 8888
TIME...MOT...LOC 2205Z 259DEG 34KT 4453 8903 4430 8878 4390 8866 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
289 
WWUS53 KGRB 262218
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
518 PM CDT SUN AUG 26 2018

WIC137-262227-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Waushara WI-
518 PM CDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
      4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2217Z 259DEG 45KT 4455 8886 4432 8860 4390 8847 

$$

WIC087-135-139-262245-
/O.CON.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waupaca WI-Outagamie WI-
518 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WINNEBAGO...CENTRAL WAUPACA AND WESTERN OUTAGAMIE COUNTIES...

At 517 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Clintonville to 8 miles southeast
of New London to near Southern Lake Winnebago, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Appleton, Oshkosh, Menasha, New London, Clintonville, Fremont,
Embarrass, Central Lake Winnebago, Northern Lake Winnebago and
Neenah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
      4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2217Z 259DEG 45KT 4455 8886 4432 8860 4390 8847 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
469 
WWUS53 KGRB 262234
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
534 PM CDT SUN AUG 26 2018

WIC087-135-139-262242-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-180826T2245Z/
Winnebago WI-Waupaca WI-Outagamie WI-
534 PM CDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...CENTRAL WAUPACA
AND WESTERN OUTAGAMIE COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, wind gusts of 
40 to 50 mph and heavy rain can be expected with these 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4427 8890 4460 8906 4468 8861 4459 8861
      4459 8854 4438 8841 4389 8840 4389 8875
TIME...MOT...LOC 2230Z 260DEG 39KT 4458 8866 4434 8840 4392 8828 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:40 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 26, 3:40 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
340 PM CDT Sun Aug 26 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 339 PM CDT Sun Aug 26 2018

A very strong low level jet will transport Gulf moisture over a
surface warm front tonight. Most of the ingredients for very heavy
rain are expected tonight, including precipitable water over 2
inches, mean relative humidity over 90 percent, warm cloud depth
more than 12,000 ft, etc.

Some of them are at return intervals of 30 years, so decided to
issue a flash flood watch for much of the forecast area. The
areas most likely to flood are small streams, creeks and urban
areas such as city streets. In addition to the flooding potential,
there is a slight chance of severe storms with damaging winds and
large hail this evening. The activity should end from west to
east tonight.

Skies should partially clear Monday as the warm front moves north
of the region. Gusty southwest winds will bring temperatures into
the middle to upper 80s and dewpoints in the low to mid 70s.
SHowers and thunderstorms may arrive into the western portion of
the forecast area during the late afternoon.

.LONG TERM...Monday Night Through Sunday
Issued at 339 PM CDT Sun Aug 26 2018

Main forecast concern remains severe and flooding potential
through Tuesday evening.

Threat for severe thunderstorms/flash flooding will continue
Monday night as a cold front eventually reaches northwest WI and
runs into an unstable and very moist air mass. Even though CAPE
values weaken during the night, the combination strong shear
(40-55 knots) with a 50 knot low-level jet bringing PW values into
the 1.75 to 2.25" range, will be conducive to damaging winds and
torrential downpours. Flash flooding may be the biggest concern
depending on how much rain falls tonight/Monday. Models show
another 1-2" of rain Monday night with localized higher amounts
possible. Min temperatures to be mild with lower to middle 60s
north-central WI, around 70 degrees for east-central WI.

This latest cluster of showers/thunderstorms are expected to
weaken Tuesday morning as the low-level jet diminishes. However,
any break in the precipitation will be short-lived as the cold
front to push across the forecast area Tuesday afternoon. If we
can see any clearing at all, this would allow the atmosphere to
quickly destabilize, especially over eastern WI. Models indicate
MUCAPES could reach 2K-3K J/KG range with 0-6km bulk shear of
30-40 knots in place as the front arrives. Potential exists for
another round of strong to severe thunderstorms for the afternoon
hours into Tuesday evening. Max temperatures Tuesday to be 70-75
degrees far north-central WI, lower to middle 80s across east-
central WI.

The severe risk would likely carry over into Tuesday evening until
the cold front passes through eastern WI. The unknown at the
moment is whether any surface wave will move along the front and
enhance precipitation amounts. If this surface low does
materialize, another inch of rain could fall which would aggravate
any flooding. Otherwise, precipitation chances over central WI
should gradually diminish overnight with cloudy skies holding on.
Min temperatures to dip into the upper 40s to lower 50s north-
central, upper 50s to around 60 degrees east-central WI. High
pressure builds into the western Great Lakes on Wednesday with a
decrease in precipitation chances and a diminish to the clouds. It
will also be less humid as dew points fall into the 50s. Max
temperatures to only reach the middle 60s to around 70 degrees
across northeast WI.

Quiet conditions to prevail through Thursday as the high pressure
moves across the Great Lakes Wednesday night and reside to our
east on Thursday. Temperatures should remain close to seasonal
normals for late August. As a return flow gradually develops over
WI Thursday night, we should see some clouds on the increase,
especially over central WI after midnight. The onset of WAA and
increasing moisture transport will battle the lingering dry air
mass over eastern WI on Friday. It is going to take some time to
saturate the atmosphere to saturate, thus will only mention small
chance pops for central WI and keep the east dry. Max temperatures
will edge up a bit with readings in the lower to middle 70s
north-central/lakeshore, middle to upper 70s elsewhere.

The chances for showers/thunderstorms are forecast to be on the
increase Friday night into Saturday as a cold front/modest mid-
level shortwave trough moves from the Upper MS Valley into the
western Great Lakes. Models differ on the timing of the cold
front, so kept pops at a chance for now. Precipitation trends go
down Saturday evening as the front/trough depart. Questions then
arise as to how far south this front can go before stalling. May
need to mention a minimal pop for Sunday afternoon across central
and east-central WI in case the front does stall early.
Temperatures by next weekend should return to above normal levels.
&&

.AVIATION...for 18Z TAF Issuance
Updated at 339 PM CDT Sun Aug 26 2018

Showers and thunderstorms will arrive from the southwest late this
afternoon and evening with ceilings and visibilities lowering to
IFR at times. Low level wind shear also possible across the
eastern part of the forecast area. Skies should clear by 15z
Monday as southwest winds increase to 15 to 25 knots. Additional
showers and thunderstorms are likely Monday night.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 8 PM CDT this evening through Monday
morning for WIZ018>022-030-031-035>040-073-074.

Beach Hazards Statement from late tonight through Tuesday
afternoon for WIZ022-040-050.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Aug 26, 3:23 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
323 PM CDT Sun Aug 26 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
323 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe storms over most of the area
tonight. The primary concerns with these storms are damaging
winds and large hail. Torrential rainfall could lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a slight risk of severe storms across the area Monday
into Monday night. The primary concerns with these storms are
damaging winds and large hail. Torrential rainfall could lead to
flooding, especially in locations that receive heavy rain with
tonight's storms.

Large waves may result in dangerous currents and hazardous
swimming conditions on Lake Michigan beaches on Monday.

There is a marginal risk of severe storms, mainly in central and
east-central Wisconsin Tuesday afternoon and evening. Damaging
winds and large hail are the main concerns with these storms.
Heavy rainfall and flooding remain a concern with any of these
thunderstorms.

There is another chance for thunderstorms late Friday into
Saturday. It is too early to determine their severe potential.

.SPOTTER INFORMATION STATEMENT...

Spotters activation may be needed tonight. Spotters are also
requested to report any flooding to the National Weather Service
in Green Bay.

LMZ521-522-541>543-272030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
323 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms at times tonight. Some of
these storms could be strong or severe.

Conditions hazardous to small craft are possible late tonight,
especially across the nearshore waters of Lake Michigan, due to
increasing southerly winds and waves.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a chance of thunderstorms at times Monday through
Tuesday night. Some of these storms could be strong or severe.
Thunderstorms are possible again Friday night into next weekend.

Conditions hazardous to small craft are possible Monday and Monday
night, especially across the nearshore waters of Lake Michigan,
due to increasing south to southwesterly winds and waves.

RDM/AK

In the hours before

Special weather statement, Aug 26, 2:51 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
251 PM CDT SUN AUG 26 2018

WIZ030-035-036-262045-
Marathon WI-Wood WI-Portage WI-
251 PM CDT SUN AUG 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND SOUTHWESTERN
MARATHON COUNTIES UNTIL 345 PM CDT...

At 251 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Shortville to near Babcock to
10 miles west of New Rome. Movement was northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Pittsville around 255 PM CDT.
  Wisconsin Rapids around 315 PM CDT.
  Lake Wazeecha around 320 PM CDT.
  Whiting around 340 PM CDT.
  Stevens Point around 345 PM CDT.

Other locations impacted by these storms include North Wood County
Park, Big Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood,
Kellner, Ellis, Powers Bluff County Park and Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4502 9032 4503 9031 4504 9020 4512 9020
      4492 8954 4435 8922 4426 8923 4426 8926
      4424 8935 4425 9032
TIME...MOT...LOC 1951Z 246DEG 33KT 4449 9032 4437 9015 4418 9008

Bersch
Local storm report, Aug 26, 3:07 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BABCOCK                 44.29N 90.13W
08/26/2018  E0.25 INCH       WOOD               WI   PUBLIC

            TIME ESTIMATED.

&&

HYKIN
Special weather statement, Aug 26, 3:38 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
338 PM CDT SUN AUG 26 2018

WIZ018-030-031-036-037-045-048-262130-
Waupaca WI-Shawano WI-Winnebago WI-Waushara WI-Marathon WI-
Portage WI-Lincoln WI-
338 PM CDT SUN AUG 26 2018

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...

At 336 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of New Wood Wildlife Area to
6 miles west of Wautoma. Movement was east-northeast at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Stevens Point, Waupaca, Wautoma, Weston, Merrill, Rib
Mountain, Mosinee, Redgranite and Whiting.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4402 8936 4519 9005 4526 9005 4538 8949
      4527 8942 4512 8942 4512 8933 4411 8874
TIME...MOT...LOC 2036Z 257DEG 27KT 4518 9006 4409 8941

AK
Local storm report, Aug 26, 3:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
08/26/2018  M46 MPH          WOOD               WI   ASOS

&&

BERSCH
Local storm report, Aug 26, 4:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
434 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
08/26/2018  M57 MPH          PORTAGE            WI   CO-OP OBSERVER

&&

BERSCH
Local storm report, Aug 26, 4:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HEAVY RAIN       PLOVER                  44.45N 89.53W
08/26/2018  M1.47 INCH       PORTAGE            WI   CO-OP OBSERVER

            RAINFALL TOTAL SO FAR

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:11 AM CDTSpecial Weather StatementGRBLincoln49 min
Aug 26, 10:04 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc54 hr
Aug 26, 10:15 AM CDTSmall Craft AdvisoryGRB54 hr
Aug 26, 12:26 PM CDTMarine Dense Fog AdvisoryGRB8 hr
Aug 26, 2:15 PM CDTFlash Flood WatchGRBBrown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more55 hr
Aug 26, 2:15 PM CDTSpecial Weather StatementGRBWood60 min
Aug 26, 2:51 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood54 min
Aug 26, 3:38 PM CDTSpecial Weather StatementGRBMarathon, Portage, Waupaca, Waushara52 min
Aug 26, 4:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara56 min
Aug 26, 5:14 PM CDTSpecial Weather StatementGRBBrown46 min
Aug 26, 5:34 PM CDTSpecial Marine WarningGRB56 min
Aug 26, 5:38 PM CDTSpecial Weather StatementGRBBrown, Calumet52 min
Aug 26, 6:03 PM CDTSpecial Marine WarningGRB57 min
Aug 26, 6:13 PM CDTSpecial Weather StatementGRBKewaunee, Manitowoc62 min
Aug 26, 6:43 PM CDTSpecial Weather StatementGRBDoor, Kewaunee62 min
Aug 26, 6:56 PM CDTSpecial Marine WarningGRB64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.